# SDR 06FDEA1625

- Difficulty date: April 27, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727-200
- Aircraft serial: 21492
- Aircraft time: 39,718 hours, 25,508 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO AND STBY CONTROLLERS WOULD NOT MAINTAIN CABIN PRESSURIZATION.  OUTFLOW VALVE SHOWED FULL CLOSED UNTIL DESCENDING THROUGH 4000 FT MSL THEN WENT FULL 31,000 FT CABIN ALTITUDE WAS 12,000 FT AND CLIMBING 600 FPM IN ALL MODES.  CLOSING CARGO HEAT OUTFLOW ONLY SHOWED CLIMB RATE AT 19,000 FT CABIN ALTITUDE WAS 8,000 FT.  R&R THE CABIN PRESSURE CONTROL AND THE CABIN PRESS CONTROL PANEL PER 727-200 MM 21-31-010-4 TESTED SYS WITH NR 1 AND NR 3 ENG RUN PER MM 21-31-0 AND THE JRH.  CHECKED A/C OK FOR FLIGHT.
